# SDR SWAA970129

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NUMEROUS FUSELAGE SKIN CREASES AT BS 336, FROM S20 TO 21R.  REPAIRED PER BOEING SRM.
